# SDR VNAA202312130004

- Difficulty date: November 5, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 20,513 hours, 18,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903135111
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 20,513 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUT OUT AT MAIN AVIONICS COMPARTMENT DOOR BTW FS 364.00 TO FS394.00 AND STGR 25LH TO 25RH.   CUT OUT AT MAIN AVIONICS COMPARTMENT DOOR BTW FS 364.00 TO FS394.00 AND STGR 25LH TO 25RH WAS REPAIRED PER REO 690-53-21-032. REV --
